# SDR CHQA000566

- Difficulty date: October 7, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000050
- Aircraft time: 33 hours, 18 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: ED0141
- Condition: Unserviceable
- Location: Cabin
- Part time: 33 hours, 18 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAA EMERGENCY EVACUATION DEMONSTRATION, THE FORWARD RIGHT EMERGENCY EXIT SLIDE DEPLOYED PRIOR TO THE EXIT DOOR FULLY OPENING.  THE SLIDE DEPLOYED SIDEWAYS AND LODGED BETWEEN THE EXIT DOOR AND THE FUSELAGE BELOW THE FIRST OFFICER'S SIDE WINDOW RENDERING IT UNUSABLE.  REMOVED AND REPLACED EMERGENCY EVACUATION SLIDE ASSY IAW EMB 170MM 25-65-07.
